ON ALSPACH'S PROBLEM FOR BIPARTITE TOURNAMENTS  

ON ALSPACH'S PROBLEM FOR BIPARTITE TOURNAMENTS

在线阅读下载全文

作  者:王建中 

机构地区:[1]Department of Mathematics, Taiyuan Institute of Machinery, Taiyuan 030051, PRC

出  处:《Chinese Science Bulletin》1990年第9期784-784,共1页

摘  要:An oriented graph is a digraph without loops, multiple arcs or cycles of length 2. Let D=(V, A) be an oriented graph of the order p, where V and A denote the set of vertices and the set of arcs of D, respectively. Assume that k is the positive integer 2≤k≤p-1. We define that D∈P_k(resp. D∈P_k′) if and only if for every arc uv∈A, there always exists a v-u directed path (resp. u-v directed path)of the length k in D.

关 键 词:INTEGER directed LENGTH VERTEX LETTER UNLESS UNDERLYING 

分 类 号:N[自然科学总论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象